Rocky Mountain Journal of Mathematics

Some Remarks on the Theory of Cyclotomic Function Fields

Pablo Lam-Estrada and Gabriel Villa-Salvador

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 31, Number 2 (2001), 483-502.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R18: Cyclotomic extensions
Secondary: 11R29: Class numbers, class groups, discriminants 11R32: Galois theory 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]

Congruence function fields cyclotomic function fields Carlitz-Hayes theory class numbers discriminants Galois theory


Lam-Estrada, Pablo; Villa-Salvador, Gabriel. Some Remarks on the Theory of Cyclotomic Function Fields. Rocky Mountain J. Math. 31 (2001), no. 2, 483--502. doi:10.1216/rmjm/1020171570.

Export citation


  • L. Carlitz, A class of polynomials, Trans. Amer. Math. Soc. 43 (1938), 167-182.
  • R. Greenberg, On a certain $l$-adic representation, Invent. Math. 21 (1973), 117-124.
  • B. Gross, $p$-adic $L$-series at $s=0$, J. Fac. Science Univ. Tokyo Sect. IA Math. 28 (1981), 979-994.
  • H. Hasse, Number theory, Grundlehren Math. Wiss. 229 Springer-Verlag, New York, 1980.
  • D.R. Hayes, Explicit class field theory for rational function fields, Trans. Amer. Math. Soc. 189 (1974), 77-91.
  • E. Inaba, Number of divisor classes in algebraic function fields, Proc. Jap. Acad. Ser. A Math. Sci. 26 (1950), 1-4.
  • K. Iwasawa, On cohomology groups of units for $\z_p$-extensions, Amer. J. Math. 105 (1983), 189-200.
  • M. Kida and N. Murabayashi, Cyclotomic function fields with divisor class number one, Tokyo J. Math. 14 (1991), 45-56.
  • M.L. Madan and D.J. Madden, On the theory of congruence function fields, Comm. Algebra 8 (1980), 1687-1697.
  • H. Miki, On Grunwald-Hasse-Wang's theorem, J. Math. Soc. Japan 30 (1978), 313-325.
  • H. Reichardt, Der Primdivisorsatz für algebraische Funktionenkörper über einem endlichen Konstantenkörper, Math. Z. 40 (1936), 713-719.
  • G.D. Villa-Salvador and M.L. Madan, On an analogue of a conjecture of Gross, Manuscripta Math. 61 (1988), 327-345.
  • E. Witt, Zyklische Körper und Algebren der Charakteristik $p$ vom Grad $p^n$, J. Reine Angew. Math. 176 (1936-1937), 126-140.